# SDR HEEA079427

- Difficulty date: May 28, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 13,739 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Filter
- Part number: 204040760003
- Part serial: 2441
- Condition: Bypassing
- Location: Gearbox Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ENGINE OIL FILTER BYPASSED AFTER FILTER CHANGE.
